Alert archive / California / Wind Chill Advisories in 2013

Wind Chill Advisory 2, NWS San Diego, CA

January 14, 2013Riverside County, San Bernardino County, California

NWS San Diego, CA issued this wind chill advisory at Jan 14, 2013, 8:10 PM PST for Riverside County, San Bernardino County, California. It took effect at Jan 14, 2013, 11:00 PM PST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 14, 2013, 8:10 PM PST (04:10 UTC)
In effect from
Jan 14, 2013, 11:00 PM PST
Expired
Jan 15, 2013, 9:00 AM PST
In force
10 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA

The radar

The Santa Ana Mts radar (KSOX), 152 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 4.2 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2013-01-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2013-01-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3148 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
-41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

618 
WWUS46 KSGX 150410
WSWSGX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
810 PM PST MON JAN 14 2013

...WIND CHILL ADVISORY LATE TONIGHT THROUGH EARLY TUESDAY FOR THE
MOUNTAINS OF SAN BERNARDINO AND RIVERSIDE COUNTIES ABOVE 6000
FEET...

.A VERY COLD AIR MASS WILL COMBINE WITH STRONG AND GUSTY NORTH TO
NORTHEAST WINDS LATE TONIGHT TO PRODUCE VERY LOW WIND CHILL VALUES.

CAZ055-056-151215-
/O.NEW.KSGX.WC.Y.0002.130115T0700Z-130115T1700Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE FOLLOWING LOCATIONS...ANGELUS OAKS...BALDWIN LAKE...
BIG BEAR CITY...BIG BEAR LAKE...FAWNSKIN...TWIN PEAKS
810 PM PST MON JAN 14 2013

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST TUESDAY. 

* WIND CHILL VALUES...LOWEST VALUES OF -10 TO -20 DEGREES.

* WINDS...NORTHEAST WINDS 20 TO 30 MPH...WITH GUSTS UP TO 50 MPH.
  LOCALLY HIGHER GUSTS ALONG THE COASTAL SLOPES.

* TEMPERATURES...LOWEST VALUES OF 0 TO 15 DEGREES.

* IMPACTS...POSSIBLE FROST BITE AND HYPOTHERMIA. FROZEN AND DAMAGED
  PIPES IN POORLY INSULATED OR INSUFFICIENTLY HEATED BUILDINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

PALMER
2 follow-up statements
091 
WWUS46 KSGX 151035
WSWSGX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
235 AM PST TUE JAN 15 2013

...WIND CHILL ADVISORY UNTIL 9 AM THIS MORNING FOR THE MOUNTAINS
OF SAN BERNARDINO AND RIVERSIDE COUNTIES ABOVE 6000 FEET...

.A VERY COLD AIR MASS WILL COMBINE WITH STRONG AND GUSTY NORTH TO
NORTHEAST WINDS LATE TONIGHT TO PRODUCE VERY LOW WIND CHILL
VALUES.

CAZ055-056-151700-
/O.CON.KSGX.WC.Y.0002.000000T0000Z-130115T1700Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE FOLLOWING LOCATIONS...ANGELUS OAKS...BALDWIN LAKE...
BIG BEAR CITY...BIG BEAR LAKE...FAWNSKIN...TWIN PEAKS
235 AM PST TUE JAN 15 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* WIND CHILL VALUES...BETWEEN -10 TO -20 DEGREES.

* WINDS...NORTHEAST WINDS 20 TO 30 MPH...WITH GUSTS UP TO 50 MPH.
 LOCALLY HIGHER GUSTS ALONG THE COASTAL SLOPES.

* TEMPERATURES...LOWEST VALUES OF 0 TO 15 DEGREES.

* IMPACTS...POSSIBLE FROST BITE AND HYPOTHERMIA. FROZEN AND DAMAGED
  PIPES IN POORLY INSULATED OR INSUFFICIENTLY HEATED BUILDINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

PALMER/BALFOUR
510 
WWUS46 KSGX 151655
WSWSGX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
855 AM PST TUE JAN 15 2013

CAZ055-056-151800-
/O.EXP.KSGX.WC.Y.0002.000000T0000Z-130115T1700Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE FOLLOWING LOCATIONS...ANGELUS OAKS...BALDWIN LAKE...
BIG BEAR CITY...BIG BEAR LAKE...FAWNSKIN...TWIN PEAKS
855 AM PST TUE JAN 15 2013

...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...

WIND CHILL TEMPERATURES CURRENTLY AT ABOUT 10 TO 20 DEGREES...WILL
CONTINUE TO RISE AS THE MORNING PROGRESSES...AND SO THE WIND CHILL
ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 AM.

$$

HARRISON

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind chill advisory went out at Jan 14, 1:38 PM PST, 6 hours 32 minutes earlier.

Area forecast discussion, Jan 14, 1:38 PM PST, 6 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
138 PM PST MON JAN 14 2013

.SYNOPSIS...
STRONG NORTH TO NORTHEAST WINDS WILL PEAK TONIGHT AS SURFACE HIGH
PRESSURE BUILDS OVER THE GREAT BASIN. THE INCREASE IN WINDS WILL
BRING WARMER CONDITIONS TONIGHT FOR THE WINDY AREAS...AND COLD
CONDITIONS WITH PATCHY FROST FOR THE WIND-SHELTERED LOCATIONS. WINDS
WILL BEGIN TO WEAKEN LATE TUESDAY...WITH WEAK TO MODERATE OFFSHORE
FLOW CONTINUING THROUGH MUCH OF THE REST OF THE WEEK. WARMER AND
FAIR WEATHER WILL PREVAIL WEDNESDAY THROUGH EARLY NEXT WEEK AS HIGH
PRESSURE ALOFT MOVES OVER THE REGION.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

AN UPPER LEVEL SHORT-WAVE TROUGH OVER THE DESERT SOUTHWEST...WHICH
IS INDICATED BY WATER VAPOR SATELLITE THIS AFTERNOON...IS HELPING TO
BRING UPPER LEVEL SUPPORT FOR STRONG OFFSHORE WINDS THIS MORNING.
SURFACE SUPPORT FOR THESE WINDS IS PROVIDED BY THE STRONG SURFACE
HIGH PRESSURE OVER THE GREAT BASIN. THUS...WE SAW GUSTS IN THE 60S
AND 70S AT FREMONT CANYON AND SKY VALLEY THIS MORNING...WITH GUSTS
NEAR 50 MPH AT ONTARIO AIRPORT. WINDS HAVE WEAKENED A LITTLE THIS
AFTERNOON...BUT THEY SHOULD STRENGTHEN OVERNIGHT TONIGHT INTO
TOMORROW MORNING AS THE OFFSHORE PRESSURE GRADIENTS AND THERMAL
GRADIENTS PEAK...IN ADDITION TO 40-50 MPH OVER UPPER SUPPORT AT 700
MB...AND 55 TO 65 MPH OF UPPER SUPPORT AT 500 MB. THE OFFSHORE FLOW
WILL ALSO BECOME SLIGHTLY MORE FAVORABLE FOR THE NORTH-SOUTH ALIGNED
RIVERSIDE AND SAN DIEGO COUNTY MOUNTAINS TONIGHT DUE TO THE MORE
EASTERLY DIRECTION OF THE FLOW...AND SO THOSE AREAS CAN EXPECT TO
START RECEIVING THE STRONG OFFSHORE WINDS AND POSSIBLE MOUNTAIN
WAVES TONIGHT. THIS IS WHY THE HIGH WIND WARNING FOR THE RIVERSIDE
AND SAN DIEGO COUNTY MOUNTAINS AND SAN DIEGO COUNTY VALLEYS DOES NOT
BEGIN UNTIL THIS EVENING. MEANWHILE...HIGH WIND WARNINGS ARE ALREADY
IN EFFECT FOR THE PASSES...CANYONS AND COASTAL FOOTHILLS OF THE SAN
BERNARDINO COUNTY MOUNTAINS...INLAND EMPIRE...THE SANTA ANA
MOUNTAINS...COASTAL PLAIN OF ORANGE COUNTY...AND THE AREAS IN THE
COACHELLA VALLEY NORTH OF INTERSTATE 10. EXPECT SLIGHTLY WARMER
CONDITIONS TUESDAY DUE TO DOWNSLOPE WARMING AND BUILDING HIGH
PRESSURE ALOFT.

THE CLEAR SKIES AND CONTINUED NORTHERLY FLOW ALOFT BROUGHT ANOTHER
NIGHT OF FROST AND FREEZING CONDITIONS LAST NIGHT/THIS
MORNING...ALTHOUGH NOT AS COLD AS THE PAST TWO NIGHTS DUE TO THE
WINDIER CONDITIONS. ALTHOUGH WIND-SHELTERED LOCATIONS WILL LIKELY
SEE PATCHY FROST OVERNIGHT TONIGHT...WITH LOCAL TEMPERATURES
REACHING 28 DEG F...STRONGER AND MORE WIDESPREAD WINDS TONIGHT
SHOULD HELP KEEP MANY INLAND LOCATIONS FROM RECEIVING FROST/FREEZE
CONDITIONS. WIND CHILLS ABOVE ABOUT 7000 FEET ELEVATION IN THE SAN
BERNARDINO COUNTY MOUNTAINS MAY FALL NEAR -10 DEG F AGAIN OVERNIGHT
TONIGHT...ALTHOUGH THESE WIND CHILLS ARE EXPECTED TO BE
LOCALIZED...SO HELD OFF ON ISSUING A WIND CHILL ADVISORY FOR
TONIGHT.

STRONG OFFSHORE WINDS WILL LIKELY START TO WEAKEN A LITTLE BY
TUESDAY EVENING DUE TO UPPER SUPPORT DIMINISHING AS THE UPPER
SHORTWAVE TROUGH CONTINUES TO MOVE AWAY FROM SOUTHERN CALIFORNIA.
THIS WILL RESULT IN MAINLY SURFACE PRESSURE GRADIENT DRIVEN
FLOW...WHICH MEANS THAT THE STRONG OFFSHORE WINDS WILL BECOME MORE
LOCALIZED.

WEDNESDAY THROUGH FRIDAY...AN UPPER LEVEL RIDGE WILL MOVE OVER THE
REGION...WHICH IN ADDITION TO DOWNSLOPE WARMING PROVIDED BY THE
CONTINUED OFFSHORE WINDS...WILL RESULT IN MORE WARMING AND FAIR
WEATHER. DAY-TIME HIGH TEMPERATURES LOOK TO RISE TO THE UPPER
60S/LOW 70S THURSDAY AND FRIDAY. SURFACE HIGH PRESSURE OVER THE
GREAT BASIN WILL SLOWLY WEAKEN DURING THIS TIME. ALTHOUGH THIS MEANS
THAT OFFSHORE FLOW WILL WEAKEN FURTHER...IT WILL STILL BE FAIRLY
BREEZY AT TIMES IN THE WIND-PRONE LOCATIONS.

FAIR WEATHER LOOKS TO CONTINUE THIS WEEKEND AS WELL...AS THE
FORECAST MODELS SHOW THE UPPER LEVEL RIDGE GENERALLY REMAINING OVER
THE AREA...ALTHOUGH THERE ARE INDICATIONS OF WEAK WAVES POSSIBLY
MOVING OVER SOUTHERN CALIFORNIA AT TIMES. THESE WEAK WAVES WOULD
LIKELY NOT RESULT IN ANYTHING MORE THAN POSSIBLY AN INCREASE IN HIGH
CLOUDS. WEAK OFFSHORE FLOW WILL CONTINUE AND RESULT IN TEMPERATURES
AROUND SEASONAL NORMALS.

&&

.AVIATION...
142039Z...THROUGH 15/0100 UTC...MDT-SVR UDDFS OVER AND W OF MTNS DUE
TO NE WINDS 25-50KT IN THE 5000-10000 FT MSL LAYER. SFC WIND GUSTS
+35KT THROUGH AND BELOW MTN PASSES AND CANYONS....OTRW SKC AND VSBY
P6SM. BETWEEN 15/0100-0600 UTC...WINDS IN THE 1000-5000 FT MSL LAYER
INCRSG TO NE 25-40KT...LLWS DEVELOPING OVR MOST AIRPORTS AND CONTG
THROUGH 15/1600 UTC. WIND IN THIS LAYER NOT DIMINISHING BLO 25 KT
UNTIL AFTER 15/2100 UTC.

&&

.MARINE...
NORTHEAST WINDS HAVE TEMPORARILY DIMINISHED ACROSS COASTAL WATERS
BUT LIKELY TO INCREASE AGAIN SHORTLY AFTER SUNSET AND BE ABOUT 5 KT
STRONGER THAN THIS MORNING...WHICH SHOULD YIELD GUSTS IN THE 25-30
KT RANGE. HIGH RES MODELS CONTINUE TO SHOW 3 CORRIDORS OF THESE
STRONG NORTHEAST BREEZES...

NORTHERN CORRIDOR LOCATED BETWEEN NEWPORT BAY AND SAN
ONOFRE...EXTENDING SOUTHWESTWARD 30-60 NM...

MIDDLE CORRIDOR LOCATED BETWEEN POINT LOMA AND THE TIJUANA RIVER
MOUTH...EXTENDING WESTWARD ABOUT 15 NM...

SOUTHERN CORRIDOR LOCATED BETWEEN ROSARITO AND ENSENADA...EXTENDING
WESTWARD 30 NM.

SMALL CRAFT ADVISORIES ARE IN EFFECT...BUT GUSTS MAY BE NEAR GALE
FORCE IN THE NORTHERN AND SOUTHERN CORRIDORS. ALSO EXPECT
WINDS WAVES BUILDING TO 6 FT A SHORT DISTANCE ROM SHORE WITH PERIODS
OF 5 SECONDS OR LESS.

&&

.FIRE WEATHER...
A PROLONGED PERIOD OF BREEZY OFFSHORE WINDS WILL RESULT IN MUCH
DRIER CONDITIONS...POOR OVERNIGHT RECOVERIES...AND WARMING FOR MOST
OF THIS WEEK FOR INLAND AREAS. ISOLATED GUSTS IN EXCESS OF 65 MPH
ARE POSSIBLE IN THE WIND PRONE LOCATIONS TODAY THROUGH
TOMORROW...WITH WEAKER WINDS WEDNESDAY THROUGH THE REST OF THE WEEK.
DAYTIME HUMIDITY WILL FALL INTO THE LOWER TEENS ON MOST DAYS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH WIND WARNING FROM 7 PM THIS EVENING TO 2 PM PST TUESDAY
     FOR THE RIVERSIDE COUNTY MOUNTAINS...SAN DIEGO COUNTY
     MOUNTAINS...SAN DIEGO COUNTY VALLEYS.

     HIGH WIND WARNING UNTIL 2 PM PST TUESDAY FOR THE ORANGE COUNTY
     COASTAL AREAS...SAN BERNARDINO COUNTY MOUNTAINS...SAN
     BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND
     EMPIRE...SANTA ANA MOUNTAINS AND FOOTHILLS...AND THE COACHELLA
     VALLEY.

PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 9 AM PST TUESDAY FOR THE
     COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER
     AND OUT 30 NM...WATERS FROM SAN MATEO POINT TO THE MEXICAN
     BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE
     ISLAND.

&&

PUBLIC...HARRISON
AVIATION/MARINE...BALFOUR
Hazardous weather outlook, Jan 14, 3:20 PM PST, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
320 PM PST MON JAN 14 2013

CAZ042-043-048-050-055>058-060>062-PZZ750-775-151400-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
320 PM PST MON JAN 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN
CALIFORNIA.

.DAY ONE...TONIGHT

MODERATE TO STRONG NORTHEAST WINDS WILL CONTINUE ACROSS THE SAN
BERNARDINO AND SANTA ANA MOUNTAINS...AS WELL AS BELOW THE OFFSHORE
WIND FAVORED PASSES AND CANYONS OF THE INLAND EMPIRE AND ORANGE
COUNTY FOOTHILLS.  MOUNTAIN WAVES MAY PRODUCE LOCAL STRONG GUSTY
WINDS OVER OTHER PORTIONS OF THE INLAND EMPIRE AS WELL.  WINDS WILL
STRENGTHEN AND TURN SLIGHTLY MORE EASTERLY TONIGHT...ESPECIALLY OVER
THE RIVERSIDE COUNTY MOUNTAINS AS WELL AS SAN DIEGO COUNTY MOUNTAINS
AND FOOTHILLS.

FREEZING TEMPERATURES WILL BE POSSIBLE AGAIN TONIGHT ALONG WITH SOME
PATCHY FROST...BUT MAINLY IN THE WIND-SHELTERED AREAS.

THESE COLD CONDITIONS AND GUSTY WINDS WILL COMBINE LATE TONIGHT TO
POTENTIALLY CREATE HAZARDOUS WIND CHILL VALUES OVER THE HIGHER PEAKS
OF THE SAN BERNARDINO MOUNTAINS...RIVERSIDE COUNTY MOUNTAINS...AND
SAN DIEGO COUNTY MOUNTAINS.

NORTHEAST WINDS TO 30 MPH WITH HIGHER GUSTS POSSIBLE OVER THE
COASTAL WATERS EAST OF SAN CLEMENTE ISLAND MAY GENERATE WIND WAVES
OF 5 FEET OR MORE WHICH WOULD POSE A HAZARD TO SMALL CRAFT AND
CREATE LARGE WAVES ON THE EAST FACING SHORE OF THE ISLAND.

FOR MORE INFORMATION...PLEASE SEE LAXNPWSGX.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TUESDAY MORNING...FREEZING TEMPERATURES AND PATCHY FROST ARE
POSSIBLE...MAINLY IN THE WIND-SHELTERED LOCATIONS.  THE COLD
TEMPERATURES AND GUSTY WINDS WILL POTENTIALLY CREATE DANGEROUS WIND
CHILL VALUES THROUGH THE MORNING HOURS AS WELL OVER THE HIGHER
MOUNTAIN ELEVATIONS.

NORTHEAST WINDS TO 30 MPH WITH HIGHER GUSTS POSSIBLE OVER THE
COASTAL WATERS EAST OF SAN CLEMENTE ISLAND MAY GENERATE WIND WAVES
OF 5 FEET OR MORE WHICH WOULD POSE A HAZARD TO SMALL CRAFT AND
CREATE LARGE WAVES ON THE EAST FACING SHORE OF THE ISLAND.

TUESDAY...AREAS OF MODERATE TO STRONG OFFSHORE WINDS WILL CONTINUE
BELOW PASSES AND CANYONS.  ISOLATED WIND GUSTS THROUGH FAVORED
CANYONS IN THE SANTA ANA MOUNTAINS...BELOW THE CAJON PASS...AND
ALONG THE CRESTWOOD SUMMIT MAY EXCEED 65 MPH AT TIMES.

LATE TUESDAY AND WEDNESDAY...MODERATE OFFSHORE WINDS WILL CONTINUE
TO PREVAIL.

LATE WEDNESDAY AND THURSDAY...WEAK TO MODERATE OFFSHORE WINDS WILL
CONTINUE.

FRIDAY AND SATURDAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER
MARINERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.

PALMER

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 2:49 AM PSTHigh Wind WatchSGXOrange, Riverside, San Bernardino, San Diego8 hr
Jan 15, 10:34 AM PSTWind AdvisorySGXOrange, Riverside, San Bernardino, San Diego59 hr
Jan 15, 12:45 PM PSTFrost AdvisorySGXRiverside, San Bernardino, San Diego20 hr

Nearby

Wind Chill Advisories in California, 2013Every wind chill advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.